# SDR HNAA2017041200117

- Difficulty date: April 8, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 44,630 hours, 37,237 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING APU START, GROUND CREW REPORTED FIRE COMING FROM APU.  DOWN POWERED THE ACFT AND ON EXITING SAW ONLY SMOKE COMING FROM THE TAIL.  INSPECTED THE APU BAY FOR SIGNS OF FIRE DAMAGE, NO DEFECTS NOTED.  APU WILL NOT START. GROUND RAN APU MULTIPLE TIMES. ALL APU PERAMETERS NORMAL.  NO DEFECTS NOTED. OK FOR SERVICE.
